Prof. Dr. Hermann Schulz-Baldes



Organisation


Professur für Mathematik



Project lead


Dynamik, Spektralanalyse und Streutheorie für zeitumkehrinvariante Systeme
Prof. Dr. Hermann Schulz-Baldes
(01/06/2010 - 31/03/2016)


Publications (Download BibTeX)

Go to first page Go to previous page 1 of 7 Go to next page Go to last page

Bourne, C., & Schulz-Baldes, H. (2018). Application of Semifinite Index Theory to Weak Topological Phases. In 2016 MATRIX Annals. (pp. 203-227). Cham: Springer.
de Nittis, G., & Schulz-Baldes, H. (2018). The non-commutative topology of two-dimensional dirty superconductors. Journal of Geometry and Physics, 124, 100-123. https://dx.doi.org/10.1016/j.geomphys.2017.10.016
Peano Cavasola, V., & Schulz-Baldes, H. (2018). Topological edge states for disordered bosonic systems. Journal of Mathematical Physics, 59(3). https://dx.doi.org/10.1063/1.5002094
Schulz-Baldes, H., & Loring, T. (2017). Finite volume calculation of K-theory invariants. New York Journal of Mathematics, 22, 1111 - 1140.
Bereyhi, A., Schulz-Baldes, H., & Müller, R. (2017). Replica Symmetry Breaking in Compressive Sensing. (pp. 1 - 7). San Diego, CA, US: IEEE.
Schulz-Baldes, H., & Villegas-Blas, C. (2017). Signatures for J-hermitians and J-unitaries on Krein spaces with Real structures. Mathematische Nachrichten, 290, 1840-1858.
Sadel, C.H., & Schulz-Baldes, H. (2017). Topological boundary invariants for Floquet systems and quantum walks. Mathematical Physics Analysis and Geometry. https://dx.doi.org/10.1007/s11040-017-9253-1
Prodan, E., & Schulz-Baldes, H. (2016). Bulk and Boundary Invariants for Complex Topological Insulators. Springer International Publishing.
Prodan, E., & Schulz-Baldes, H. (2016). Generalized Connes-Chern characters in KK-theory with an application to weak invariants of topological insulators. Reviews in Mathematical Physics, 28(10). https://dx.doi.org/10.1142/S0129055X16500240
Großmann, J., & Schulz-Baldes, H. (2016). Index Pairings in Presence of Symmetries with Applications to Topological Insulators. Communications in Mathematical Physics, 343(2), 477-513. https://dx.doi.org/10.1007/s00220-015-2530-6

Last updated on 2016-24-07 at 05:16